MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Codes Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire assembly and arrow raulerson syringe (ars) for analysis.The guidewire was returned within the advancer and signs of use were observed.Functional inspection of the guidewire was performed per the product instructions-for-use (ifu), which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle" the guidewire was inserted through the returned ars and lab inventory 18-ga introducer needle and advanced.Resistance was encountered at the location of the kink.The undamaged portion passed with little to no resistance.A manual tug test confirmed the distal and proximal welds were intact.The report of a kinked guidewire was confirmed through complaint investigation of the returned sample.Visual inspection revealed one kink towards the center of the guidewire.Despite this, the guidewire and ars met all relevant dimensional and functional requirements.A device history record review was performed with no relevant findings.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the occlusion of the central lumen of ars prevented the guidewire from passing through smoothly, resulting in guidewire deflection and kinking.The same issue persisted even after the catheter was replaced.The second swg and ars were used on the patient.Although there is resistance, the doctor adjusted the puncture angle and the procedure was ultimately completed successfully.No third swg and ars were used.There was no reported patient harm or consequence.".

Brand Name
HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24093362
Report Number3006425876-2026-00050
Device Sequence Number10214677
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public(01)00801902100252(11)230206(17)250112(10)71F23A2932(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2025
Device Catalogue NumberCU-22122-F
Device Lot Number71F23A2932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown